# SDR USAA2013050600017

- Difficulty date: May 5, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 60,280 hours, 39,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE "EXIT" SIGN ON SEAT 11C IS MISSING.  MAINTENANCE REPLACED "EXIT" SIGN ON EMERGENCY LIGHT ASSEMBLY AT SEAT 11C.
